Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Itchy lower abdomen, stomach area, bruise on right, left lower abdomen, delayed periods. Taking Ortho-novum. Reason?

I ve been itchy in my lower abdomen , stomach area and there s bruising on the right and left side of my lower abdomen. What could be causing this. I don t feel any pain. I am on birth control pill ortho-novum and I was supposed to start my period two weeks ago. I m not sexually active haven t been for 10 months and I m 25 yrs old.
Asked On : Mon, 13 Aug 2012
Answers:  0 Views:  112 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor